# SDR C2XA06CL015

- Difficulty date: January 31, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 9,031 hours, 4,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EXIT SIGN AT THE MAIN DOOR WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE EXIT SIGN INVERTER.  OPERATIONAL CHECKS WERE GOOD.
